MathSciNet Relay Station
MathSciNet bibliographic data
MR2662457 35Q35 (35B44 76U05)
Kiselev, A. Regularity and blow up for active scalars. Math. Model. Nat. Phenom. 5 (2010), no. 4, 225–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement